# SDR SWAA2014090231459

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 36,502 hours, 24,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 67778101
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR HOOK DIRTY.  CLEANED HOOK IAW MT.
